• Register
Welcome to Answer To All Candida Questions, where you can ask candida yeast infections questions and receive answers from other members of the community.
Probacto Probiotics: Leading candida probiotics in the market. Get rid of your candida once and for all.

Have thrush after antibiotics

380 views
I am a 26 year old male from India, and had strep throat 20 days ago. I was on antibiotics for almost 15 days because the first one ciprofloxacin wasn't working after 6 days. I was then given levofloxacin and zithromax together for 3 days, and afterwards the ENT gave me Roacin injections and Augmentin for 4 days.
 
My strep throat has been cured, but I am getting severe oral thrush, dry mouth, swollen lymph nodes, fatigue, bloating, gas, and many other problems. My doctor told me that it's a yeast infection and it will be cured in a few days, once I get healthy again, but it's been over 10 days, and my symptoms are getting worse, not better.
 
I am currently taking probiotics, milk thistle, and multi vitamin tablets, plus I'm using miconozole cream for oral thrush.
 
Well since den mine strep throat has been cured but i am having sever oral thrush, dry mouth, swallon lymph nodes, fatigue, bloating in stomach.i was told its yeast infection and it will get cured within few days once u get fit but now its more den 10 days and symptoms only up and down.
asked Jun 8, 2015 in General Candida Questions by shah

1 Answer

0 votes
You should check out for a diet that you can follow after course of antibiotics there are few out there. Your symptoms do sound like candida overgrowth and make sure to take a decent probiotic for yeast infection and not the cheap ones you find at your pharmacy. You need probacto which is formulated for yeast infections.
answered Jun 19, 2015 by anonymous
...